# SDR AT9900591

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND CRACKED FRAME IN FWD PIT AT BS 332 L29R.  REMOVED FLOOR SUPPORT ANGLE, WELDED REPAIR, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-30-2, 51-30-5, 51-10-3, 51-10-4, 53-20-0 AND EA NR 12-5321-29-4362 STEP 4.
